# SDR SWIA202052757

- Difficulty date: August 27, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL STUCK SCREWS ON LT SIDE SEAT RAILS FS 785.00 TOFS 847.00.  C-CHECK RO 9/21/2020.  REMOVED ALL STRIPED SCREWS FROM LT SIDE SEAT RAILS FS 785.00 TO FS 847.00 BY DRILLING WITH NR 30 TWIST DRILL AND USING AN SCREW EXTRATOR NR 2.
